# SDR NACA2022031800002

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,877 hours, 19,038 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GROUND CREW HOOKED UP FOR TOW-IN APU SHUTDOWN INSTANTANEOUSLY. RESTARTED SUCCESSFULLY, BUT APU SHUTDOWN AGAIN AFTER TOW. PERFORMED APU BITE PROCEDURE PER B767 FIM 49-11 FAULT TREE 958, NO FAULTS FOUND AT THIS TIME. RESET BOX, OPS CHECK GOOD.
